# SDR SWAA2025091104028

- Difficulty date: August 13, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 64,161 hours, 38,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500A+1' TO BS500C+10' LBL22 WL156.   EVALUATED; LOCATED AND DRILLED; REMOVED AND REPLACED FWD CARGO BAY L/H NEW SECTION FLOOR SIDEWALL SUPPORT PLATE BS480+10 TO BS500D LBL22 WL156 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 143A7500 REV: -.   THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550.
